# SDR SWIA201439051

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 17,435 hours, 11,144 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT, FWD, LOWER EMERGENCY EXIT LIGHT INOPERATIVE, OVERWING EXIT ROW 12.  FOUND WIRE PULLED FROM SOCKET AT CONNECTOR FOR BATTERY CHARGER NR 4.  SEATED WIRING AND PERFORMED SEVERAL OPS CHECKS WITH NO DEFECTS NOTED.   ACFT GOOD TO RETURN TO SERVICE.
